# SDR EBVR20220830

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: General aviation
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 14,082 hours, 10,681 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: None
- Part number: 553320042
- Part serial: NSN
- Condition: None
- Location: Zone 300
- Part time: 14,082 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 48 MONTH INSPECTION FOUND CRACK IN BOTTOM AFT SECTION OF RUDDER TRIM TAB.   REPAIRED RUDDER TRIM TAB CRACK PER AQRD ERO-106811 REVISION IR TITLED N661QS RUDDER TRIM TAB REPAIR DATED AUG 25 2022, FAA APPROVED ON FORM FORM 8110-3 DATED AUG 25-2022.    CHECKED BALANCE OF RUDDER AFTER REPAIR AND PAINT AND FOUND TO BE WITHIN LIMITS IAW CESSNA 560XL SRM 51-60-00, 51-60-03.
